# SDR CA080716001

- Difficulty date: July 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,653 hours
- Engine: Pwa JT15D4
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 99101133
- Condition: Noisy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLOOD COOLING FAN NOISY.  FUNCTIONAL CHECK CONFIRMED SNAG, UNIT REMOVED FROM ACFT AND REPLACED WITH OVERHAULED UNIT.
